Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 9, NWS State College, PA

March 7, 20228 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Mar 7, 2022, 7:00 PM EST for 8 counties in Pennsylvania. It was in force for 60 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2022, 7:00 PM EST (00:00 UTC)
Expired
Mar 7, 2022, 8:00 PM EST
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Juniata County, PA, Lebanon County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 137 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 7:00 PM ESTTSTM WND DMGMontgomery Ferry, PAMULTIPLE REPORTS OF TREES DOWN IN BUCKS VALLEY.
Mar 7, 7:19 PM ESTTSTM WND DMG2 Wsw Marysville, PAREPORT OF A TREE DOWN ON NEW VALLEY RD IN RYE TOWNSHIP.
Mar 7, 7:20 PM ESTTSTM WND DMGTower City, PANUMEROUS REPORTS OF TREES AND WIRES DOWN IN THE WESTERN PART OF THE COUNTY.
Mar 7, 7:23 PM ESTTSTM WND DMG1 Nw New Cumberland, PATREE DOWN ON A HOUSE IN NW NEW CUMBERLAND.
Mar 7, 7:32 PM ESTTSTM WND DMGColonial Park, PAMULTIPLE REPORTS OF TREES AND WIRES DOWN IN LOWER PAXTON TOWNSHIP.
Mar 7, 7:34 PM ESTTSTM WND DMG1 Ene Pottsville, PAMULTIPLE REPORTS OF TREES AND WIRES DOWN THROUGHOUT THE CENTRAL PART OF THE COUNTY.
Mar 7, 7:43 PM ESTTSTM WND DMG2 Wsw Tamaqua, PAMULTIPLE REPORTS OF TREES AND WIRES DOWN IN THE EASTERN PART OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 4:54 PM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2022-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2022-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
488 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

147 
WUUS51 KCTP 080000
SVRCTP
PAC037-041-043-067-075-097-099-107-080100-
/O.NEW.KCTP.SV.W.0009.220308T0000Z-220308T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
700 PM EST Mon Mar 7 2022

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Schuylkill County in central Pennsylvania...
  Southern Northumberland County in central Pennsylvania...
  Dauphin County in south central Pennsylvania...
  Northeastern Juniata County in central Pennsylvania...
  Southeastern Columbia County in central Pennsylvania...
  Northern Cumberland County in south central Pennsylvania...
  Perry County in south central Pennsylvania...
  Lebanon County in south central Pennsylvania...

* Until 800 PM EST.

* At 700 PM EST, severe thunderstorms were located along a line
  extending from Meiserville to Plainfield, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Harrisburg, Lebanon, Carlisle, Lower Allen, Pottsville, Hershey,
  Berwick, Mechanicsburg, Camp Hill, Shamokin, Palmyra, New
  Cumberland, Tamaqua, Linglestown, Enola, Schuylkill Haven,
  Shenandoah, Lemoyne, Myerstown and St. Clair.

For those driving on Interstate 80, this includes areas between the
Mifflinville and Nescopek exits, specifically from mile markers 244
to 247.

This includes the following Interstates...
 The Pennsylvania Turnpike from mile markers 208 to 231.
 Interstate 78 from mile markers 0 to 8.
 Interstate 81 from mile markers 49 to 139.
 Interstate 83 from mile markers 41 to 50.
 Interstate 283 near mile marker 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4064 7598 4057 7602 4058 7607 4055 7615
      4049 7644 4032 7616 4029 7622 4017 7751
      4068 7708 4068 7704 4064 7700 4065 7695
      4060 7692 4066 7671 4106 7623 4095 7621
      4090 7604 4091 7600 4073 7576
TIME...MOT...LOC 0000Z 266DEG 50KT 4066 7694 4026 7729 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Banghoff
3 follow-up statements
190 
WWUS51 KCTP 080030
SVSCTP

Severe Weather Statement
National Weather Service State College PA
730 PM EST Mon Mar 7 2022

PAC037-041-067-097-099-080040-
/O.CAN.KCTP.SV.W.0009.000000T0000Z-220308T0100Z/
Northumberland PA-Juniata PA-Columbia PA-Cumberland PA-Perry PA-
730 PM EST Mon Mar 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NORTHUMBERLAND...
NORTHEASTERN JUNIATA...SOUTHEASTERN COLUMBIA...NORTHERN CUMBERLAND
AND PERRY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
south central and central Pennsylvania.

LAT...LON 4064 7598 4057 7602 4058 7607 4055 7615
      4049 7644 4032 7616 4029 7621 4023 7687
      4026 7690 4029 7692 4066 7670 4080 7631
      4089 7628 4095 7621 4090 7604 4091 7600
      4073 7576
TIME...MOT...LOC 0030Z 267DEG 55KT 4067 7637 4029 7681 

$$

PAC043-075-107-080100-
/O.CON.KCTP.SV.W.0009.000000T0000Z-220308T0100Z/
Schuylkill PA-Dauphin PA-Lebanon PA-
730 PM EST Mon Mar 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR SCHUYLKILL...CENTRAL DAUPHIN AND LEBANON COUNTIES...

At 730 PM EST, severe thunderstorms were located along a line
extending from Branchdale to Colonial Park, moving east at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Harrisburg, Lebanon, Pottsville, Hershey, Palmyra, New Cumberland,
Tamaqua, Linglestown, Schuylkill Haven, Shenandoah, Lemoyne,
Myerstown, St. Clair, Colonial Park, Progress, Steelton, Paxtonia,
Annville, Hummelstown and Minersville.

This includes the following Interstates...
 Interstate 78 from mile markers 0 to 8.
 Interstate 81 from mile markers 66 to 139.
 Interstate 83 from mile markers 42 to 50.
 Interstate 283 near mile marker 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4064 7598 4057 7602 4058 7607 4055 7615
      4049 7644 4032 7616 4029 7621 4023 7687
      4026 7690 4029 7692 4066 7670 4080 7631
      4089 7628 4095 7621 4090 7604 4091 7600
      4073 7576
TIME...MOT...LOC 0030Z 267DEG 55KT 4067 7637 4029 7681 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Banghoff
582 
WWUS51 KCTP 080048
SVSCTP

Severe Weather Statement
National Weather Service State College PA
748 PM EST Mon Mar 7 2022

PAC043-080058-
/O.CAN.KCTP.SV.W.0009.000000T0000Z-220308T0100Z/
Dauphin PA-
748 PM EST Mon Mar 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DAUPHIN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
south central and central Pennsylvania.

LAT...LON 4064 7598 4057 7602 4058 7607 4055 7615
      4049 7644 4032 7616 4029 7624 4026 7659
      4033 7662 4076 7622 4088 7596 4073 7576
TIME...MOT...LOC 0048Z 263DEG 54KT 4077 7593 4030 7647 

$$

PAC075-107-080100-
/O.CON.KCTP.SV.W.0009.000000T0000Z-220308T0100Z/
Schuylkill PA-Lebanon PA-
748 PM EST Mon Mar 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR CENTRAL SCHUYLKILL AND LEBANON COUNTIES...

At 748 PM EST, severe thunderstorms were located along a line
extending from Tamaqua to Quentin, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lebanon, Pottsville, Palmyra, Tamaqua, Schuylkill Haven, Myerstown,
St. Clair, Annville, Minersville, Campbelltown, Orwigsburg, Pleasant
Hill, Sand Hill, Newmanstown, Lebanon South, Pine Grove, Cleona, Port
Carbon, Avon and Richland.

This includes the following Interstates...
 Interstate 78 from mile markers 0 to 8.
 Interstate 81 between mile markers 88 and 89...near mile marker
99...and from mile markers 127 to 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4064 7598 4057 7602 4058 7607 4055 7615
      4049 7644 4032 7616 4029 7624 4026 7659
      4033 7662 4076 7622 4088 7596 4073 7576
TIME...MOT...LOC 0048Z 263DEG 54KT 4077 7593 4030 7647 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Banghoff
007 
WWUS51 KCTP 080100
SVSCTP

Severe Weather Statement
National Weather Service State College PA
800 PM EST Mon Mar 7 2022

PAC075-107-080110-
/O.EXP.KCTP.SV.W.0009.000000T0000Z-220308T0100Z/
Schuylkill PA-Lebanon PA-
800 PM EST Mon Mar 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCHUYLKILL AND LEBANON
COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However gusty 
winds are still possible over the next couple hours in the wake of 
the cold front.

LAT...LON 4064 7598 4057 7602 4058 7607 4055 7615
      4049 7644 4032 7616 4029 7624 4026 7659
      4033 7662 4076 7622 4088 7596 4073 7576
TIME...MOT...LOC 0100Z 266DEG 50KT 4078 7577 4031 7631 

$$

Banghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 6:18 PM EST, 42 minutes earlier.

Area forecast discussion, Mar 7, 6:18 PM EST, 42 minutes before
Area Forecast Discussion
National Weather Service State College PA
618 PM EST Mon Mar 7 2022

.SYNOPSIS...
Low pressure will track across northwest Pennsylvania this
afternoon, with the trailing cold front passing through the
central and eastern part of the state late today. Gusty showers
and a few thunderstorms are likely to accompany the front.
Generally west to east flow aloft keeps the pattern active with
additional chances for precipitation Wednesday and Friday into
Saturday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Lots of wind damage reports across the area as the extreme llvl
winds are mixing down well. Expecting some of the line to
continue to make damage, esp the portion going thru the middle
Susq (toward Lewisburg/Danville). Core of fastest wind is >70KT
not even 2KFT aloft. Some weakening seen in the south, but
downslope and good srly inflow/convergence to the SE of Blue Mtn
may flare it back up again. Just got gust 54MPH on the roof -
well behind the line.Will chop the SVR watch very slowly.

Impressive early season event. Neat features are the gravity
wave like ripples perpendicular to and behind the line. These
are notorious for generating local enhancements and
spins/vorticity.

Prev...
Cold front finally lighting up with a narrow ribbon of
convection. No lightning as of 19Z, but it is on schedule.
There is a little brightening to the sky for a few minutes
before the line but behind the main area of rain. However, this
slot might not be enough to allow for much recovery from
stability before it can open up/wider. That could happen over
the central mountains and SE, which should allow for some taller
cells and TS. Still some threat of SVR winds with/along the
narrow line. Still looks like CAPE/lack thereof will be the
limiting factor. No mention of watch from SPC just yet. They may
also be waiting for better sun/mixing to develop to the east of
the front. The front is on track to go thru LNS right around
00Z.

The overarching wind advy has been expanded after collab with
BGM and BUF, eyeing the narrow line and 3-4hrs afterward as the
most likely time to get gusts of 40-45KT - outside of any
potentially SVR gusts in any TSRA. Dry air rushes in. With temps
and dewpoints dropping to the 30s before sunset in the NW few
counties. Mins tonight get into the 20s in the Alleghenies and
Laurels and 30-35F for the rest of the CWA.

A brief period of scattered, post-frontal lake effect snow
showers is expected tonight over the Allegheny Plateau and
Laurel Highlands. However, 850mb temps appear only marginally
cold enough to support lake effect and low inversion
heights should limit any very light accums to the snowbelt west
of Bradford or the highest ridgetops of the Laurel Highlands.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
High pressure is progged to build into the region Tuesday,
supplying fair and seasonable weather with somewhat lighter
winds. However, 10-15MPH winds with gusts into the L20s are
still expect for the morning. Mixing down model 850mb temps of
around -8C translates to expected highs from the mid 30s over
the northwest mountains, to the upper 40s across the Lower Susq
Valley.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
High pressure overhead for Tuesday starts to slide off over the
Atlantic as another low-pressure system pushes northeastward
from the gulf. The first signs of precipitation from this system
that enter the southern tier of Pennsylvania will be before
daybreak on Wednesday. Given antecedent conditions and current
trends, it looks like the precipitation will begin as a snow and
ice mix. Precipitation transitions to rain in the southeast by
Wednesday afternoon but remains a wintry mix elsewhere.

High pressure builds overhead for Thursday and Friday, yielding
pleasant and mild days with high temperatures in the upper 40s
and lower 50s.

The next system moves into the region from the west late Friday
afternoon. A deep trough developing over the midwest will cause
a surge of arctic air to plunge deep into the Ohio Valley. A
tight temperature gradient and messy low-pressure system will
bring precipitation initially in the form of rain while in the
warm sector. Overnight Friday night into Saturday morning the
cold air will cause the precipitation to transition into a mix
and then eventually snow by Saturday afternoon. Winds will be
gusty on Saturday with this system. Residual upsloping will
plague the western mountains with scattered snow showers until
Saturday night, and scattered snow showers will still be
possible in far Northwestern PA through Sunday. Winter-like
temperatures return Saturday night and Sunday.

A clipper system moves north of Pennsylvania for the beginning
of next week, bringing a chance of snow showers mixed with rain
showers to northern Pennsylvania. Temperatures for the early
part of next week will bounce back to being seasonably mild.

&&

.AVIATION /23Z MONDAY THROUGH SATURDAY/...
TAFS in rather good shape. Watching line of showers with
heavy rain and gusty winds, perhaps some thunder.

Earlier discussion below.

20Z update...It is looking more and more unlikely that
thunderstorms will impact airfields this afternoon and tonight
as the cold front goes through the region. Currently, the cold
front is entering the western regions of Pennsylvania. Still
can't rule out a rumble of thunder or two and some strong wind
gusts, however.

At 18z, rain is trekking eastwards across the commonwealth.
Thunderstorms are expected to develop along the approaching cold
front this afternoon, between 18z and 22z for western airfields
and 19z to 23z for eastern and southeastern airfields. Dips to
MVFR during thunderstorms are likely at nearly all airfields.
BFD will likely not see any thunderstorms, but will remain in
IFR and MVFR restrictions due to low ceilings. Winds remain
gusty even after rain and thunderstorms subside tonight.

Rain and thunderstorms end tonight but winds remain gusty. BFD
may see a scattered snow shower overnight. Clearing expected for
Tuesday morning under High pressure, with airfields moving into
VFR for the rest of Tuesday.

Outlook...

Wed...Chance of -SHRA/-SHSN. Restrictions likely.

Thu...VFR under High pressure.

Fri...VFR for most of day, then restrictions likely Friday
      afternoon and evening. Wintry mix.

Sat...Restrictions likely in rain and wintry mix.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM EST Tuesday for PAZ006-011-012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Gutierrez
AVIATION...Martin/Gutierrez
Hazardous weather outlook, Mar 7, 6:57 PM EST, 3 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
657 PM EST Mon Mar 7 2022

PAZ028-036-042-050>053-056>059-063>066-090000-
Juniata-Franklin-Sullivan-Snyder-Montour-Northumberland-Columbia-
Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
657 PM EST Mon Mar 7 2022

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...
...SEVERE THUNDERSTORM WATCH 37 IN EFFECT UNTIL 9 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-011-012-017>019-024>027-033>035-037-041-045-046-049-090000-
Potter-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Somerset-Bedford-
Fulton-Tioga-Northern Lycoming-Southern Clinton-Southern Lycoming-
Union-
657 PM EST Mon Mar 7 2022

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-010-090000-
Warren-McKean-Elk-
657 PM EST Mon Mar 7 2022

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Mar 7, 6:33 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
633 PM EST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     2 NNE CLEARFIELD        41.05N 78.42W
03/07/2022  E70 MPH          CLEARFIELD         PA   ASOS

            KFIG AIRPORT ASOS 61 KNOT WIND GUST.

&&
Local storm report, Mar 7, 6:40 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
640 PM EST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     2 E BEDFORD             40.02N 78.47W
03/07/2022                   BEDFORD            PA   UTILITY COMPANY

            TREES AND WIRES DOWN.

&&
Local storm report, Mar 7, 6:43 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
643 PM EST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     3 WSW OSTERBURG         40.17N 78.58W
03/07/2022                   BEDFORD            PA   911 CALL CENTER

            TRESS DOWN ON WIRES ON WAYNE BLVD.

&&
Local storm report, Mar 7, 6:50 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
650 PM EST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     2 SSE LEWISTOWN         40.57N 77.56W
03/07/2022                   MIFFLIN            PA   UTILITY COMPANY

            TREES DOWN ON WIRES ON BLUE MOUNTAIN ROAD.

&&
Local storm report, Mar 7, 6:53 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
653 PM EST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 SSE REBERSBURG        40.93N 77.48W
03/07/2022                   CENTRE             PA   UTILITY COMPANY

            TREES AND WIRES DOWN ALONG BRUSH VALLEY
            ROAD.

&&
Local storm report, Mar 7, 6:58 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
658 PM EST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     4 SW PENNS CREEK        40.82N 77.12W
03/07/2022                   SNYDER             PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN ALONG MIDDLE
            ROAD.

&&

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:03 PM ESTSpecial Weather StatementCTPAdams, Cumberland, York42 min
Mar 7, 7:33 PM ESTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York57 min
Mar 8, 3:13 PM ESTWinter Weather AdvisoryCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 14 more26 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.